73.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hair loss after nearly 4yrs after chemotherapy

6 REPLIES 6
Auntie Edna
Member

Re: Hair loss after nearly 4yrs after chemotherapy

Thank you so much for your comments.  I will certainly take note of your comments and hope to find them useful.   Kind regards. x

riversidedawn
Member

Re: Hair loss after nearly 4yrs after chemotherapy

Hi auntie Edna - I would thoroughly recommend contacting cancerhaircare.com They have a fabulously informative website and a weekly cancer patient only salon morning. Also available on phone / email for advice. They are based in Stevenage, but even if you don't live near there they offer fantastic support and advice, all run by professional hair dressers who are cancer survivors themselves. Good luck x
scratch
Member

Re: Hair loss after nearly 4yrs after chemotherapy

Hi.all..you can buy brown or coloured mousse.its only temp effect though..there is a brown powder on amazon..or john Frieda do it in boots..that is for roots and scalp patches..the letrozole does cause hair loss gradually in some people..as it take eostrogen out of body..unfortunately a side effect...sharon
feistyflora
Member

Re: Hair loss after nearly 4yrs after chemotherapy

Hi Auntie Edna

 

My hair it is naturally grey but this morning I was a bit shocked to notice that it seemed quite a bit thinner and my scalp is more visible than it used to be. I agree it is distressing. After all we have been through and now this as well. I don't dye my hair so I assume that it must be a side-effect of the medication I am taking, in my case Anastrozole. I will see if I can find any useful tips but rest assured you are not the only one struggling with this. Just a thought - could you use that comb-in stuff advertised for men?  It is supposed to be only for men but if male hair is radically different from female hair in structure that is news to me! 

Auntie Edna
Member

Re: Hair loss after nearly 4yrs after chemotherapy

Thank you for your comments. Do you have any xperience of coloured moose or know anyone who has. Thought I might give it a trial.

supertrouper
Member

Re: Hair loss after nearly 4yrs after chemotherapy

Sorry to read this - I lost all my hair in 2011.  It was extremely thick and when it came back it was much darker and thiner.  I too am on Letrazole and stopped dying my hair to give it a chance to recover.  Perhaps a good hairdresser could advise?  Perhaps lighter streaks rather than full head hair dye might help.

x

Auntie Edna
Member

Hair loss after nearly 4yrs after chemotherapy

PLEASE CAN ANYONE HELP.  I lost my hair during chemo, but it grew back - though not as good as it was before.  I was started on Letrozole and my hair has continued to thin. I DO NOT want to be naturally grey so have been dying it on a regular basis.  Unfortunately the hair has been falling out - presumably because of the hair dye.  My hair is now quite thin on top and I don't know what to do.  ?continue with hair dying OR HAS ANYONE FOUND ANOTHER WAY OF KEEPING MY LIGHT BROWN COLOUR.  I am getting desperate to find an answer as my hair is a major aspect in my life.